Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 32, No. 1, pp. 33-37 (2016)

On Dedekind subrings

Janusz Zielinski

N. Copernicus University

Abstract: We present an elementary proof of a theorem of Zaks concerning Dedekind subrings of polynomial rings over an infinite field.

Keywords: Dedekind domain, derivation, ring of constants

Classification (MSC2000): 13N15; 13F05, 13G05, 12H05, 16U10

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2016 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition